Bifurcation of a stable invariant torus from an equilibrium
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 15-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a2,
author = {Yu. N. Bibikov},
title = {Bifurcation of a~stable invariant torus from an equilibrium},
journal = {Matemati\v{c}eskie zametki},
pages = {15--19},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a2/}
}
Yu. N. Bibikov. Bifurcation of a stable invariant torus from an equilibrium. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 15-19. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a2/